# SDR ASAA2018081425768

- Difficulty date: April 4, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 32,276 hours, 11,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 147A750111
- Condition: Corroded
- Location: Bs 727b-727h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRANSITIONAL PANEL, BS 727B +10 -  727H +10 WAS CORRODED.  ACFT GROUNDED.  REMOVED THE CORROSION, AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2, FIG 103, DETAIL D.   REMOVED AND REPLACED THE TRANSITION PANEL IAW SRM 53-00-53-2R-5, STEPS 4B, C, D, E, F, G, H, I, J, K, L, AND M.
